# SDR UIEA2021050101043

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Safety Wire
- Condition: Missing
- Location: Ecu Mount Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG (ECU) MOUNT BOLTS ARE NOT SAFETIED.( VERIFIED #1 ENGINE ECU BOLTS TO FAN CASE TORQUE CHECK IAW AMM 73-21-15 AND SAFETIED BOLTS WITH LOCKWIRE IAW AMM 20-10-23.  )
